| Catalog Number |
109781 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
01/22/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4).The dentist reported that, about 1 month after the dental implant was installed in intraoral region #13, its non-osseointegration was observed.A 35 ncm of primary stability was achieved and the patient presented bone type iii.